Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Itching in the body, after sleep. Took Lortine, temporary releif.Cause for itching?

Hi doc! İt has been like a month tuat i have developed this condition where i get wheals on my body Especially on the trunk and thigh after i wake up from sleep! Otherwise, İm okay throught the day! İ thought i was garlic allergy , i took Lortine for couple of days and got better Now that i havent ingested garlic, i still have this itchiness when ibwake up! Even if i sleep in the daytime, once i wake up all my body is itchy! Sometimes only erythematous plaque produces after itching, and some other times Wheal!! What might be the possible cause?!
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It seems that you might having some allergy due to something bite like mosqutos or bed bugs.
As you got this allergy after getting up, possibilty of having bed bugs are likely.
Many a time this type of allergy might be due to worm infestation.
Go for one deworming medicine course.
Continue Lortine few days more.
Keep your beds and clothes clean and observe for any type of insects there.
Ok and take care.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor